# SDR UPS96205787

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 305
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED CORROSION ON SUPPORT ANGLE STA 305 RT STR 20.  REMOVED AND REPLACED ANGLE IAW SRM 51-20-1, 51-30-2, 51-10-2, 51-20-4 AND MM 51-20-151.
